# SDR UALA2010110504101

- Difficulty date: November 5, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 72,033 hours, 20,887 cycles
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1B7486
- Part serial: 34
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SEC CONT STATUS MESSAGE.  LT ENG SEC CONT STATUS MESSAGE ON LOWER EICAS WITH ASSOC EPCS AUTO EVENT MESSAGES 'SVA-EEC' AND 'P SVA F-B INT'.  REPLACED EEC LT ENG.
